# SDR DALA1118550964

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 55,670 hours, 41,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND TAIL COMPARTMENT CENTER ESCAPE PATH LIGHT NEXT TO CATWALK INOPERATIVE.  MAINTENANCE RE-TERMINATED WIRES TO THE LIGHT ASSEMBLY.  OPERATION OF LIGHT NOW CHECKS OK.
